# SDR TWRA96296

- Difficulty date: August 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356A36
- Condition: Inoperative
- Location: Crew Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND CREW DOOR OVERHEAD EXIT SIGN INOP.  REPLACED EMERGENCY LIGHT CREW DOOR EXIT SIGN.  OPS CHECKED OK PER MM 33-51-00.  (M)
